# SDR CALA2024111101103

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 45,910 hours, 27,731 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: Pax Error
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING ECAM LAV SMOKE DISAPPEARED AFTER 30 SECONDS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.   CREW REPORTED ECAM CLEARED ON ITS OWN. NO FAULTS ON ARRIVAL TO ACFT. VERIFIED NO SMELL IN ANY LAVS. SUSPECT PAX VAPING CAUSED WARNING. NO HISTORY. NO OTHER FAULTS ON PFR. REF TSM 24-00-00 FREEMAN, MIKE (V948891)CREW REPORTED ECAM CLEARED ON ITS OWN. NO FAULTS ON ARRIVAL TO ACFT. VERIFIED NO SMELL IN ANY LAVS. SUSPECT PAX VAPING CAUSED WARNING. NO HISTORY. NO OTHER FAULTS ON PFR. REF TSM 24-00-00.
